# SDR REXA2016071501416

- Difficulty date: July 15, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYD COMPARTMENT HAS POSSIBLE CRACK ON AFT BULKHEAD AT PARKING BRAKE CABLE BS 202.75.  REPAIRED THE BULKHEAD IAW REO 601R-53-11-563 TYPE IV BA REPAIR.
